Programme

Time Table Click to Expand

Friday 7th August 2015

Kenny Barron Dave Holland Duo Theatr Brycheiniog | £25.00 (+SBF) | 90 Mins Mins | Doors: 17.30 / Stage: 18.00
Nia Lynn’s Bannau Trio Chapter Stage at Brecon Cathedral | £15.00 (+SBF) | 75 Mins Mins | Doors: 17.45 / Stage: 18.15
World Wide Wales: Wales Meets Brazil Y Neuadd Goffa: The Memorial Hall: Christ College | £15.00 (+SBF) | 90 Mins Mins | Doors: 18.15 / Stage: 18.45
Junior Jazz Brecon Guildhall | £12.50 (+SBF) | 75 Mins Mins | Doors 19.00 / Stage 19.30
Winstone / Gesing / Venier Chapter Stage at Brecon Cathedral | £18.00 (+SBF) | 90 Mins Mins | Doors: 21.00 / Stage: 21.30

Saturday 8th August 2015

Masterclass: Trefor Owen: Developing the Art of Improvisation and Accompaniment In Jazz Guitar Christ College | £8.00 (+SBF) | 90 Mins Mins | 11.00
Masterclass: Dudley Phillips “Is There Space For Electric Bass” Christ College | £8.00 (+SBF) | 90 Mins Mins | 14.00
Masterclass: Gareth Williams: ‘Tricks of the Trade: Find Your Strengths And Deal With Your Weaknesses Christ College | £8.00 (+SBF) | 90 Mins Mins | 16:00
Brecon Jam Theatr Brycheiniog | £5.00 (+SBF) | 210 Mins Mins | 22.30
Neil Cowley Presents The Other Side of Dudley Moore Theatr Brycheiniog | £18.50 (+SBF) | 75 Mins Mins | Doors: 12.30 / Stage: 13.00
RWMCD Presents.... Brecon Guildhall | £10.00 (+SBF) | 90 Mins Mins | Doors: 12.30 / Stage: 13.00
Huw V Williams: HON Y Neuadd Goffa: The Memorial Hall: Christ College | £12.50 (+SBF) | 90 Mins Mins | Doors: 12.45 / Stage: 13.15
Julian Argüelles Tetra Chapter Stage at Brecon Cathedral | £16.50 (+SBF) | 90 Mins Mins | Doors: 13.00 / Stage: 13.30
Adriano Adewale: Catapluf’s Musical Journey Brecon Elim Church | Free but pre-booking required | 50 Mins Mins | Doors: 13.00 / Stage: 13.30
Adriano Adewale: Catapluf’s Musical Journey Brecon Elim Church | Free but pre-booking required | 50 Mins Mins | Doors: 15.30 / Stage: 16.00
Pigfoot Brecon Guildhall | £15.00 (+SBF) | 90 Mins Mins | Doors: 16.00 / Stage: 16.30
Timo Lassy Band Y Neuadd Goffa: The Memorial Hall: Christ College | £15.00 (+SBF) | 90 Mins Mins | Doors: 16.15 / Stage: 16.45
Scott Hamilton Quartet Theatr Brycheiniog | £20.00 (+SBF) | 90 Mins Mins | Doors: 16.30 / Stage: 17.00
Huw Warren: Tails for Wales Chapter Stage at Brecon Cathedral | £12.50 (+SBF) | 90 Mins Mins | Doors: 17.00 / Stage: 17.30
Partisans Brecon Guildhall | £15.00 (+SBF) | 90 Mins Mins | Doors: 19.15 / Stage: 19.45
GoGo Penguin Y Neuadd Goffa: The Memorial Hall: Christ College | £17.50 (+SBF) | 90 Mins Mins | Doors: 19.45 / Stage: 20.15
'Spirit of Satch' Dr. John Interprets Louis Armstrong Featuring Sarah Morrow Market Hall | £37.50 (+SBF) | 90 Mins Mins | Doors: 20.30 / Stage: 21.00
Taraf de Haïdouks Theatr Brycheiniog | £22.50 (+SBF) | 90 Mins Mins | Doors: 21.00 / Stage: 21.30
Courtney Pine Presents ‘Song (The Ballad Book)’ Featuring Zoe Rahman Chapter Stage at Brecon Cathedral | £22.50 (+SBF) | 90 Mins Mins | Doors: 21.00 / Stage: 21.30

Sunday 9th August 2015

Jazz Festival Service Chapter Stage at Brecon Cathedral | Free | 10.00
Masterclass: Scott Hamilton - Saxophone Christ College | £8.00 (+SBF) | 90 Mins Mins | 11.00
Masterclass: Mark Lockheart: Composing Through Improvisation Christ College | £8.00 (+SBF) | 90 Mins Mins | 13:00
Masterclass: Laura Jurd: Beyond The Instrument Christ College | £8.00 (+SBF) | 90 Mins Mins | 15:00
Martin Taylor Solo, In Concert Brecon Guildhall | £18.00 (+SBF) | 75 Mins Mins | Door: 15.00 | Stage: 15.30
The Gareth Williams Power Trio Brecon Elim Church | £12.50 (+SBF) | 90 Mins Mins | Door: 17.00 / Stage: 17.30
Deirdre Cartwright Band & Friends Brecon Guildhall | £12.00 (+SBF) | 90 Mins Mins | Door: 17.45 Stage: 18.15
Capital City Jazz Orchestra Y Neuadd Goffa: The Memorial Hall: Christ College | £12.50 (+SBF) | 90 Mins Mins | Doors: 12.00 / Stage: 12.30
Major Swing (Brittany) With Guest Remi Harris Brecon Guildhall | £14.00 (+SBF) | 75 Mins Mins | Doors: 12.00 / Stage: 12.30
The Guildhall Welsh Jazz Club Concerts: ‘The Jazz Guitar’ Brecon Guildhall | £35.00 (+SBF) | Doors: 12.15 – 19.45
Andrea Motis & Joan Chamorro Chapter Stage at Brecon Cathedral | £16.00 (+SBF) | 75 Mins Mins | Doors: 13.00 / Stage: 13.30
Digby Fairweather’s Half Dozen Theatr Brycheiniog | £20.00 (+SBF) | 90 Mins Mins | Doors: 13.00 / Stage: 13.30
Sons of Kemet Y Neuadd Goffa: The Memorial Hall: Christ College | £18.00 (+SBF) | 90 Mins Mins | Doors: 15.15 / Stage: 15.45
Songs for Quintet: Stan Sulzmann, John Parricelli, Chris Laurence, Martin France and Gwilym Simcock Chapter Stage at Brecon Cathedral | £17.50 (+SBF) | 90 Mins Mins | Doors: 16.30 / Stage: 17.00
Phronesis Theatr Brycheiniog | £17.50 (+SBF) | 90 Mins Mins | Doors: 18.00 / Stage: 18.30
Robert Glasper Trio Market Hall | £25.00 (+SBF) | 105 Mins Mins | Doors: 20.00 / Stage: 20.30
Julia Biel Chapter Stage at Brecon Cathedral | £17.50 (+SBF) | 90 Mins Mins | Doors: 20.30 / Stage: 21.00

Friday 7th August 2015

Winstone / Gesing / Venier
Junior Jazz
World Wide Wales: Wales Meets Brazil
Nia Lynn’s Bannau Trio
Kenny Barron Dave Holland Duo

Saturday 8th August 2015

Brecon Jam
Taraf de Haïdouks
Courtney Pine Presents ‘Song (The Ballad Book)’ Featuring Zoe Rahman
'Spirit of Satch' Dr. John Interprets Louis Armstrong Featuring Sarah Morrow
GoGo Penguin
Partisans
Huw Warren: Tails for Wales
Scott Hamilton Quartet
Timo Lassy Band
Masterclass: Gareth Williams: ‘Tricks of the Trade: Find Your Strengths And Deal With Your Weaknesses
Pigfoot
Adriano Adewale: Catapluf’s Musical Journey
Masterclass: Dudley Phillips “Is There Space For Electric Bass”
Julian Argüelles Tetra
Adriano Adewale: Catapluf’s Musical Journey
Huw V Williams: HON
Neil Cowley Presents The Other Side of Dudley Moore
RWMCD Presents....
Masterclass: Trefor Owen: Developing the Art of Improvisation and Accompaniment In Jazz Guitar

Sunday 9th August 2015

Julia Biel
Robert Glasper Trio
Deirdre Cartwright Band & Friends
Phronesis
The Gareth Williams Power Trio
Songs for Quintet: Stan Sulzmann, John Parricelli, Chris Laurence, Martin France and Gwilym Simcock
Sons of Kemet
Martin Taylor Solo, In Concert
Masterclass: Laura Jurd: Beyond The Instrument
Andrea Motis & Joan Chamorro
Masterclass: Mark Lockheart: Composing Through Improvisation
Digby Fairweather’s Half Dozen
The Guildhall Welsh Jazz Club Concerts: ‘The Jazz Guitar’
Capital City Jazz Orchestra
Major Swing (Brittany) With Guest Remi Harris
Masterclass: Scott Hamilton - Saxophone
Jazz Festival Service